# SDR SIMA20161008004

- Difficulty date: October 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 29,165 hours, 24,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM OUTBD SUPPORT IS CRACKED BETWEEN FRAMES 47-48.  REMOVED AND REPLACED THE OMEGA BEAM OUTBD SUPPORT IAW SRM 53-23-02, 51-40-02.
